# SDR USAASB00349

- Difficulty date: December 16, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sealant
- Condition: Loose
- Location: Lt Wing To Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1607 - EN ROUTE FROM PHL-CUN, A LOUD NOISE WAS HEARD FROM THE MID CABIN, LEFT SIDE, ALONG WITH AN AIRFRAME VIBRATION.  ALL ENGINE PARAMETERS WERE NORMAL.  SELECTING SYSTEM ''A'' ELECTRIC HYDRAULIC PUMP OFF HAD NO EFFECT.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE SEALANT AT THE LEFT WING TO BODY FAIRING LOOSE AND FLAPPING IN THE WIND.  REMOVED AND REPLACED SEALANT.  AIRCRAFT OK FOR SERVICE.  (M)
